MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF CNSTR LNR 0 DEG 28 54-56 F; PRSTHSIS,HIP,CONSTRAIND,CMNTD OR UNCMNTD,MTAL/PLYMR

SMITH & NEPHEW, INC. REF CNSTR LNR 0 DEG 28 54-56 F; PRSTHSIS,HIP,CONSTRAIND,CMNTD OR UNCMNTD,MTAL/PLYMR
Catalog Number 71323125
Medical Device Problem Codes Break (1069); Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed due to fracture implant.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for investigation results.(b)(4).

Brand Name
REF CNSTR LNR 0 DEG 28 54-56 F
Common Device Name
PRSTHSIS,HIP,CONSTRAIND,CMNTD OR UNCMNTD,MTAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6865122
Report Number1020279-2017-00745
Device Sequence Number18856687
Product Code KWZ
UDI-Device Identifier03596010480057
UDI-Public03596010480057
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021803
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2023
Device Catalogue Number71323125
Device Lot Number13GM04973
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2017
Supplement Date Received by Manufacturer08/28/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR